Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Affine semigroups and Cohen-Macaulay rings generated by monomials


Authors: Ngô Viêt Trung and Lê Tuân Hoa
Journal: Trans. Amer. Math. Soc. 298 (1986), 145-167
MSC: Primary 13H10; Secondary 14M05
Corrigendum: Trans. Amer. Math. Soc. 305 (1988), 857.
MathSciNet review: 857437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for an arbitrary ring generated by monomials to be Cohen-Macaulay in terms of certain numerical and topological properties of the additive semigroup generated by the exponents of the monomials. As a consequence, the Cohen-Macaulayness of such a ring is dependent upon the characteristic of the ground field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 14M05

Retrieve articles in all journals with MSC: 13H10, 14M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0857437-3
Article copyright: © Copyright 1986 American Mathematical Society